A Non-linear Relation for Certain Hypergeometric Functions

Gerd Schmalz, Vladimir Ezhov

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

We describe a family of Gaussian hypergeometric functions that satisfy a nonlinear differential identity.

Original languageEnglish
Title of host publicationAsymptotic, Algebraic and Geometric Aspects of Integrable Systems - In Honor of Nalini Joshi On Her 60th Birthday, 2018
EditorsFrank Nijhoff, Yang Shi, Da-jun Zhang
Place of PublicationSwitzerland
PublisherSpringer
Pages37-41
Number of pages5
ISBN (Electronic)9783030570002
ISBN (Print)9783030569990
DOIs
Publication statusPublished - 2020
EventAsymptotic, Algebraic and Geometric Aspects of Integrable Systems Workshop, 2018 - Sanya, China
Duration: 9 Apr 201813 Apr 2018

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume338
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

ConferenceAsymptotic, Algebraic and Geometric Aspects of Integrable Systems Workshop, 2018
CountryChina
CitySanya
Period9/04/1813/04/18

Keywords

  • Essential symmetry
  • Gaussian hypergeometric function
  • Heisenberg sphere
  • Shear symmetry

Fingerprint Dive into the research topics of 'A Non-linear Relation for Certain Hypergeometric Functions'. Together they form a unique fingerprint.

Cite this